# SDR AALA202409198178

- Difficulty date: September 18, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 71,798 hours, 33,547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 2L DOOR EXIT SIGN PLACARD DOES NOT LIGHT UP. REMOVED AND REPLACED EMERGENCY EXIT ASSEMBLY AT L2 DOOR AND WALL MOUNT ASSEMBLY AT RH SIDE OVERWING EXIT AS REQUIRED.
